# SDR 2015F00083

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Aircraft: N256DP
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 0000230
- Aircraft time: 1,059 hours, 1,330 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: EM41166
- Condition: Faulted
- Location: Te Flaps
- Part time: 1,059 hours, 1,330 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE PILOT REPORTED A FLAP FAIL CAS MESSAGE. TRIED TO PERFORM A FLAP RESET PROCEDURE, UPON FIRST CYCLE OF FLAP SAME CAS MESSAGE. UPON TROUBLE SHOOTING WITH MAINTENANCE COMPUTER IT WAS FOUND THAT THE FAILED FLAP ACTUATOR WAS CAUSING LVDT POSITION DISAGREE. (INTERNAL FAILURE IN LVDT). PART WAS REMOVED AND REPLACED.
